# SDR SWAA030538

- Difficulty date: March 9, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 57,016 hours, 55,867 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 32315
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCING, TURNED OFF WINDOW HEAT, ARCING STOPPED.  REMOVED AND REPLACED L2 WINDOW HEAT CONTROLLER AND PWR CHORD PER MM.
